Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 152, NWS Birmingham, AL

April 10, 20095 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 10, 2009, 7:58 PM CDT for 5 counties in Alabama. It was in force for 62 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 7:58 PM CDT (00:58 UTC)
Expired
Apr 10, 2009, 9:00 PM CDT
In force
62 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Bullock County, AL, Elmore County, AL, Macon County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Apr 10, 8:11 PM CDTHAIL 0.25Prattville, ALPEA SIZE HAIL REPORTED IN DOWNTOWN PRATTVILLE, INCLUDING S. MEMORIAL DRIVE AND DOSTER ROAD.
Apr 10, 8:13 PM CDTHAIL 0.25Prattville, ALPEA SIZE HAIL REPORTED AT THE EMA OFFICE ON GILLESPIE STREET IN PRATTVILLE.
Apr 10, 8:20 PM CDTTSTM WND DMG5 W Millbrook, ALPOWER LINE DOWN CAUSING A WOODS FIRE ON N MEMORIAL AND 6TH STREET IN PRATTVILLE.
Apr 10, 8:20 PM CDTTSTM WND DMGAutaugaville, ALPOWER LINE DOWN AT 2758 HIGHWAY 14 WEST IN AUTAUGAVILLE.
Apr 10, 8:46 PM CDTTSTM WND DMG5 Sse Notasulga, ALHOME DESTROYED ON DECEMBER LN NEAR US HIGHWAY 29. POSSIBLE TORNADO.
Apr 10, 8:48 PM CDTTORNADO 14 Ese Montgomery, ALTORNADO PATH LENGTH 26.06 MILES AND 440 YARDS WIDE AT ITS WIDEST POINT. MAXIMUM WINDS ESTIMATED BETWEEN 100 AND 110 MPH. DOZENS OF HOMES RECEIVED MINOR TO MODERATE ROOF DAMAGE. SEVERAL BARNS AND OUTBUILDINGS WERE DAMAGED OR DESTROYED. HUNDREDS OF TREES WERE EI
Apr 10, 8:58 PM CDTTSTM WND DMG2 Ssw Auburn University, ALPOWER OUTAGES REPORTED ON TAYLOR ROAD SOUTHEAST OF MONTGOMERY.
Apr 10, 8:58 PM CDTTSTM WND DMG2 Ssw Auburn University, ALROOF DAMAGE TO APARTMENT COMPLEX AND CAR WINDOWS BLOWN OUT AT THE INTERSECTION OF VAUGHN ROAD AND TAYLOR ROAD. POSSIBLE TORNADO.
Apr 10, 8:58 PM CDTTSTM WND DMG3 Ssw Auburn University, ALTREES AND POWER LINES DOWN ON INTERSECTION OF VAUGHN ROAD AND BELL ROAD SSE OF DOWNTOWN MONTGOMERY.
Apr 10, 8:59 PM CDTTSTM WND DMG2 S Shorter, ALSEVERAL TREES WERE BLOWN DOWN AROUND SHORTER. THE REPORTS CAME FROM AREAS NEAR COUNTY ROAD 6 AND COUNTY ROAD 2.
Apr 10, 9:04 PM CDTTSTM WND DMG5 Sse Waugh, ALROOFS OFF HOMES NEAR RAY THORINGTON ROAD NEAR CECIL. POWER POLES ALSO SNAPPED IN HALF. POSSIBLE TORNADO.
Apr 10, 9:10 PM CDTTSTM WND DMG3 S Cecil, ALLARGE TREE LIMBS REPORTED DOWN IN THE COMMUNITY OF MATTHEWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 2:39 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 110058
SVRBMX
ALC001-011-051-087-101-110200-
/O.NEW.KBMX.SV.W.0152.090411T0058Z-090411T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 PM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF PRATTVILLE...
  SOUTHERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WETUMPKA...TALLASSEE...MILLBROOK...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MONTGOMERY...
  NORTHWESTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITY OF UNION SPRINGS...
  WESTERN MACON COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITIES OF...TUSKEGEE...MILSTEAD...

* UNTIL 900 PM CDT

* AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BOOTH...OR 8 MILES WEST OF PRATTVILLE...AND
  MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRATTVILLE BY 805 PM CDT...
  MILLBROOK BY 810 PM CDT...
  COOSADA AND ELMORE BY 815 PM CDT...
  BOB WOODRUFF LAKE...BOYLSTON AND MONTGOMERY ZOO BY 820 PM CDT...
  BLUE RIDGE BY 825 PM CDT...
  EMERALD MOUNTAIN BY 835 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.

&&

LAT...LON 3240 8662 3241 8662 3242 8668 3260 8665
      3255 8589 3250 8588 3250 8580 3254 8580
      3253 8563 3208 8572
TIME...MOT...LOC 0058Z 277DEG 38KT 3250 8655

$$
3 follow-up statements
000 
WWUS54 KBMX 110117
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 PM CDT FRI APR 10 2009

ALC001-011-051-087-101-110200-
/O.CON.KBMX.SV.W.0152.000000T0000Z-090411T0200Z/
BULLOCK AL-MONTGOMERY AL-MACON AL-AUTAUGA AL-ELMORE AL-
817 PM CDT FRI APR 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN ELMORE...SOUTHEASTERN AUTAUGA...WESTERN MACON...NORTHERN
MONTGOMERY AND NORTHWESTERN BULLOCK COUNTIES...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL.  THESE STORMS WERE LOCATED NEAR PRATTVILLE...OR OVER
PRATTVILLE...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MILLBROOK AND MAXWELL AIR FORCE BASE BY 825 PM CDT...
  COOSADA AND WETUMPKA MUNICIPAL AIRPORT BY 830 PM CDT...
  ELMORE...MONTGOMERY ZOO...MONTGOMERY AND BOYLSTON BY 835 PM CDT...
  PINEDALE AND BOB WOODRUFF LAKE BY 840 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.

&&

LAT...LON 3233 8642 3251 8656 3259 8648 3254 8589
      3250 8588 3250 8580 3254 8580 3253 8563
      3208 8572
TIME...MOT...LOC 0117Z 282DEG 30KT 3252 8648 3243 8643

$$

JD/02
000 
WWUS54 KBMX 110136
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT FRI APR 10 2009

ALC011-051-087-101-110200-
/O.CON.KBMX.SV.W.0152.000000T0000Z-090411T0200Z/
BULLOCK AL-MONTGOMERY AL-MACON AL-ELMORE AL-
836 PM CDT FRI APR 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN ELMORE...WESTERN MACON...NORTHERN MONTGOMERY AND
NORTHWESTERN BULLOCK COUNTIES...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BLUE RIDGE TO MONTGOMERY...OR ALONG A LINE EXTENDING FROM WETUMPKA TO
MONTGOMERY...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WARE...AUBURN UNIVERSITY IN MONTGOMERY AND BARACHIAS BY 845 PM
  CDT...
  MOUNT MEIGS AND BRASSELL BY 850 PM CDT...
  SHORTER...WAUGH...VICTORYLAND AND TYSONVILLE BY 855 PM CDT...
  MILSTEAD BY 900 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN ALABAMA.

&&

LAT...LON 3233 8642 3247 8634 3256 8619 3254 8589
      3250 8588 3250 8580 3253 8580 3253 8563
      3208 8572
TIME...MOT...LOC 0136Z 282DEG 30KT 3247 8614 3235 8626

$$

JD/02
000 
WWUS54 KBMX 110153
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 PM CDT FRI APR 10 2009

ALC011-051-087-101-110204-
/O.EXP.KBMX.SV.W.0152.000000T0000Z-090411T0200Z/
BULLOCK AL-MONTGOMERY AL-MACON AL-ELMORE AL-
853 PM CDT FRI APR 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELMORE...WESTERN
MACON...NORTHERN MONTGOMERY AND NORTHWESTERN BULLOCK COUNTIES WILL
EXPIRE AT 900 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN ALABAMA.

LAT...LON 3233 8642 3247 8634 3256 8619 3253 8589
      3250 8588 3250 8580 3253 8580 3253 8563
      3208 8572
TIME...MOT...LOC 0154Z 282DEG 30KT 3244 8597 3232 8609

$$

JD/02

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:49 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 10, 6:49 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 PM CDT FRI APR 10 2009

.UPDATE...FOR AVIATION DISCUSSION.

&&

.DISCUSSION...

NOT MANY CHANGES TO PREVIOUS FORECAST PACKAGE. PARTS OF NE CWA UNDER
A HIGH RISK FROM SPC WITH REMAINDER OF AREA UNDER MDT RISK. RAPID
DESTABILIZATION IS TAKING PLACE THIS AFTERNOON ACROSS MUCH OF
CENTRAL ALABAMA...AS THE CAP IS QUICKLY ERODING AWAY FURTHER NORTH.
WILL WATCH THE CAP STAY STRONGER FURTHER SOUTH...SAY SOUTH OF
I20...BUT EVENTUALLY COOLING ALOFT COMBINED WITH SURFACE HEATING AND
MOISTENING WILL WIN OUT. THE OTHER QUESTIONS THAT REMAIN ARE PW
VALUES FOR AREAS SOUTH OF 20. FOR NOW WE ARE LOOKING AT VALUES JUST
ABOVE 1 INCH ALONG THE FRONT SUGGESTING THE CELLS WILL BECOME MORE
INDIVIDUALIZED AND ISOLATED AS THE LINE PUSHES FURTHER SOUTH AND
EAST. AREAS NORTH LOOK PARTICULARLY DANGEROUS AS AGAIN RAPID
DESTABILIZATION IS ALLOWING CAPE VALUES TO SOAR TO JUST BELOW 3000
J/KG AND SRH VALUES ABOVE 300 BOTH IN THE 0 TO 3 KM RANGE AND 0 TO 1
KM RANGE. TORNADOES WILL BE A HIGH THREAT...WITH EVEN STRONG
TORNADOES POSSIBLE ACROSS THE NORTHERN CWA. HAIL CONTINUES TO BE THE
BIGGEST THREAT AS LAPSE RATES ALOFT CONTINUE TO INCREASE AND CAPE
VALUES IN THE MAXIMUM HAIL GROWTH ZONE HAVE INCREASED TO NEARLY 500
J/KG...WHICH IS ABOUT THE HIGHEST IVE SEEN IN QUITE SOME TIME. IN
ADDITION...VERY STRONG GRADIENT FLOW WILL CONTINUE FOR AREAS AHEAD
OF THE FRONT...POTENTIALLY RESULTING IN SOME TREES GOING DOWN.

DUE TO ORIENTATION OF STORMS (NE-SW)...EXPECT SEVERE WEATHER TO
CONTINUE FOR AREAS EAST OF I-65 AND SOUTH OF I-20 UNTIL THE 02-04Z
TIMEFRAME WITH THE LINE MOVING INTO GA AFTER THAT TIME.

CALM AND COOLER ON SATURDAY WITH NEXT SYSTEM AFFECTING REGION AS
EARLY AS 00Z SUNDAY IN WESTERN SECTIONS AND ACROSS REMAINDER OF
STATE AFTER 06Z. TUE AND WED WILL HAVE NEAR NORMAL TEMPS WITH
ANOTHER ROUND OF STORMS LATE IN WEEK.

LAWS/STEFKOVICH

&&

.AVIATION...00Z TAF DISCUSSION.

WILL CONTINUE THREAT OF THUNDERSTORMS AT MGM AND TOI UNTIL 05Z.
VISIBLE SATELLITE SHOWS A LARGE BREAK IN THE CLOUD COVER BEHIND
FRONT...BEFORE COLD-AIR ADVECTION...MVFR CIGS MOVE SOUTHEAST BACK
OVER OUR NORTHERN TAF SITES.  I HAVE THESE MVFR CIGS BACK IN THE
TAFS BY 09Z.  THE TREND LOOKS GOOD FOR VFR CONDITIONS AT ALL TAF
SITES BY 18Z.

03

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     49  67  42  68  56 /  30  10  10  10  70
ANNISTON    52  67  46  69  60 /  30  10  10  10  70
BIRMINGHAM  51  66  46  70  61 /  20  10  10  20  70
TUSCALOOSA  52  69  45  70  63 /  20  10  10  30  70
CALERA      53  67  47  69  60 /  20  10  10  20  70
AUBURN      56  71  48  72  57 /  30  10  10  10  70
MONTGOMERY  56  74  47  74  60 /  20  10  10  20  70
TROY        57  75  49  75  60 /  30  10  10  20  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY IN EFFECT FOR ALL COUNTIES UNTIL 7 PM TODAY.
Hazardous weather outlook, Apr 10, 1:04 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
104 PM CDT FRI APR 10 2009

ALZ011>015-017>050-111130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
104 PM CDT FRI APR 10 2009

...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS NORTH
ALABAMA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH
CENTRAL ALABAMA. LARGE HAIL...TORNADOES...AND DAMAGING WINDS ARE ALL
POSSIBLE WITH THESE STORMS.

FOR AREAS ALONG AND NORTH OF A LINE FROM AUBURN...TO ALABASTER...TO
REFORM...THERE WILL BE A POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS
WITH STRONG TORNADOES AND VERY LARGE HAIL.

FOR AREAS SOUTH OF THIS LINE...ISOLATED SEVERE STORMS ARE POSSIBLE
WITH VERY LARGE HAIL AND DAMAGING WINDS.

THE SEVERE WEATHER THREAT WILL END WITH A COLD FRONTAL PASSAGE LATE
THIS AFTERNOON AND THIS EVENING. THE FRONT WILL BE LOCATED NEAR A
LINE FROM SELMA TO ANNISTON BY AROUND 7 PM.

IN ADDITION TO THE SEVERE THUNDERSTORMS...STRONG STRAIGHT LINE WINDS
NOT ASSOCIATED WITH THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON.
WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE. THESE WINDS MAY KNOCK
A FEW TREES DOWN OR BREAK SOME LIMBS. SECURE ALL OUTDOOR FURNITURE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY...AS A COLD FRONT
PUSHES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
INTO THE EVENING AND POSSIBLY AGAIN ON MONDAY.

75/LINHARES

In the hours before

Local storm report, Apr 10, 7:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
730 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     HACKLEBURG              34.27N 87.83W
04/10/2009                   MARION             AL   EMERGENCY MNGR

            BARN BLOWN DOWN ON COUNTY ROAD 118.

&&

KSUMRALL
Local storm report, Apr 10, 7:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             1 S ROXANA              32.67N 85.67W
04/10/2009  E1.00 INCH       LEE                AL   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED JUST SOUTH OF ROXANA.

&&

LINHARES
Local storm report, Apr 10, 7:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
743 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             1 S DADEVILLE           32.82N 85.77W
04/10/2009  E1.75 INCH       TALLAPOOSA         AL   PUBLIC

            GOLF BALL SIZE HAIL REPORTED SOUTH OF DADEVILLE.

0730 PM     HAIL             DADEVILLE               32.83N 85.77W
04/10/2009  E1.75 INCH       TALLAPOOSA         AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED JUST SOUTH OF DADEVILLE.

&&

LINHARES
Local storm report, Apr 10, 7:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
746 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG 2 S ONEONTA             33.92N 86.47W
04/10/2009                   BLOUNT             AL   EMERGENCY MNGR

            TREE DOWN ON POWER LINE ON BOAT LANDING ROAD.

&&

KSUMRALL
Local storm report, Apr 10, 7:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
752 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG S SYLACAUGA             33.18N 86.26W
04/10/2009                   TALLADEGA          AL   EMERGENCY MNGR

            TREE DOWN ON NEW COUNTY LINE ROAD NEAR THE COUNTY LINE
            CHURCH DUE TO GRADIENT WINDS AHEAD OF STORM SYSTEM.

&&

KSUMRALL
Local storm report, Apr 10, 7:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             5 NW MARTIN DAM         32.73N 85.97W
04/10/2009  E2.75 INCH       ELMORE             AL   EMERGENCY MNGR

            BASEBALL SIZE HAIL REPORTED IN THE WINDEMERE COMMUNITY
            JUST NORTHEAST OF KOWALIGA BRIDGE ON ALABAMA HIGHWAY 63.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:05 PM CDTTornado WarningBMXChambers, Elmore, Lee, Macon, Tallapoosa55 min
Apr 10, 7:07 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Tallapoosa38 min
Apr 10, 7:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes, Montgomery, Perry57 min
Apr 10, 7:41 PM CDTTornado WarningBMXLee, Macon, Russell49 min
Apr 10, 7:45 PM CDTTornado WarningBMXElmore, Lee, Macon, Tallapoosa60 min
Apr 10, 8:24 PM CDTTornado WarningBMXLee, Russell21 min
Apr 10, 8:26 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes, Montgomery64 min
Apr 10, 8:37 PM CDTTornado WarningBMXLee, Macon, Russell68 min
Apr 10, 8:47 PM CDTTornado WarningBMXBullock, Macon, Montgomery58 min
Apr 10, 9:33 PM CDTTornado WarningBMXBarbour, Bullock, Macon, Russell57 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.